BibTeX record journals/jaciii/XinWLS17

download as .bib file

@article{DBLP:journals/jaciii/XinWLS17,
  author    = {Linjie Xin and
               Qinglin Wang and
               Yuan Li and
               Jinhua She},
  title     = {Adaptive Fast Terminal Sliding Mode Control for a Class of Uncertain
               Systems with Input Nonlinearity},
  journal   = {{JACIII}},
  volume    = {21},
  number    = {3},
  pages     = {518--526},
  year      = {2017},
  url       = {https://doi.org/10.20965/jaciii.2017.p0518},
  doi       = {10.20965/jaciii.2017.p0518},
  timestamp = {Mon, 12 Jun 2017 17:21:15 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jaciii/XinWLS17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics